# SDR 97ZZZM100

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE, BOTH LEFT AND RIGHT DE-ICE SUPPLY DUCT WEARING INTO AUXILLIARY STRUCTURE.  REMOVED DUCTS AND REPAIRED AUX STRUCTURE AT VERTICLE STAB RIB 1 AREA IAW AVRO FAX DJR/RJ0930-96.  NEW W/C GENERATED FOR DUCT INSTALLATION.
